Previous |  Up |  Next


Title: One-element extensions in the variety generated by tournaments (English)
Author: Ježek, J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 54
Issue: 1
Year: 2004
Pages: 233-246
Summary lang: English
Category: math
Summary: We investigate congruences in one-element extensions of algebras in the variety generated by tournaments. (English)
Keyword: tournament
Keyword: variety
MSC: 05C20
MSC: 08B30
idZBL: Zbl 1048.08001
idMR: MR2040235
Date available: 2009-09-24T11:11:44Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] J.  Ježek: Constructions over tournaments.Czechoslovak Math. J 53 (2003), 413–428. MR 1983462, 10.1023/A:1026295622413
Reference: [2] J.  Ježek, P.  Marković, M.  Maróti and R.  McKenzie: Equations of tournaments are not finitely based.Discrete Math. 211 (2000), 243–248. MR 1735338, 10.1016/S0012-365X(99)00155-7
Reference: [3] J.  Ježek, P.  Marković, M.  Maróti and R.  McKenzie: The variety generated by tournament.Acta Univ. Carolinae 40 (1999), 21–41. MR 1728276
Reference: [4] R.  McKenzie, G.  McNulty and W.  Taylor: Algebras, Lattices, Varieties. Volume I.Wadsworth & Brooks/Cole, Monterey, 1987. MR 0883644


Files Size Format View
CzechMathJ_54-2004-1_21.pdf 318.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo